# SDR WWMA9700117

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352SB
- Make and model: Saab 340B
- Aircraft serial: 340B352
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE85
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ARM LIGHT DOES NOT ILLUMINATE ON FIRST OFFICERS PANEL WHEN THE EMERGENCY LIGHTS ARE ARMED.  MAINTENANCE RELAMPED LIGHT.
